# SDR AU970233

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Jack
- Part number: 96526000
- Condition: Incorrect Wired
- Location: Rud Tab Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM JACK INCORRECTLY LOCKWIRED - THE TRIM JACK ROD END WAS LOCKED TO THE TRIM JACK HOUSING RETAINING NUT ALLOWING THE TRIM JACK TO ONLY ROTATE ONE TURN - THIS CONDITION HAD EXISTED FOR APPROXIMATELY 800 HOURS - PERSONNEL/MAINTENANCE ERROR
